# SDR U0GA110238

- Difficulty date: July 11, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N298EH
- Make and model: Bolkms BO105CBS
- Aircraft serial: S845
- Aircraft time: 8,289 hours, 21,993 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B332M
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BEFORE TDP, FIRE LIGHT ENGINE NUMBER 2 ILLUMINATED, AFTER REJECTED TAKE-OFF AND LAND, LIGHT TURNED OFF.
